MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52917
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: a patient of unspecified gender and age underwent a vena stenting in the iliac procedure and the physician concluded the patient would also need a vena cava filter.Therefore a gunther tulip navalign femoral vena cava filter set, g52917, was used.Upon deploying approximately one third of the filter hook stuck inside branch of the inferior vena cava but could not tell which one.At this point the district manager was called the procedure to assist with the removal.The filter was not totally detached.The physician tried to pull back on the filter, however could not as there was a previously placed stent there.Then tried re-sheathing with the filter sheath, however the side arms became tangled inside and could not pull the side arms in.The device was deployed where it was with the feet deployed inside the stent in the left iliac.The physician ballooned and opened the feet and some feet were also in the right iliac.The filter was also deployed where it was as the patient was having discomfort while attempting to pull the filter out.Patient outcome: the complainant did not report any adverse effects to the patient due to this occurrence.

Brand Name
GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key15484446
Report Number3005580113-2022-00102
Device Sequence Number12722288
Product Code DTK
UDI-Device Identifier10827002529172
UDI-Public(01)10827002529172(17)241130(10)E4193342
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2022
Report Date (Section F) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberG52917
Device Catalogue NumberIGTCFS-65-1-FEM-TULIP
Device Lot NumberE4193342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/12/2022
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer09/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2022
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown